# SDR CA150317006

- Difficulty date: March 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 3100 · Indicating/Recording System
- Part: Dcu
- Part number: 8221578003
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) CHALLENGER 300 WAS EN-ROUTE AND DIVERTED BACK DUE TO MULTIPLE FAILURE INDICATIONS, YAW DAMPENER, TRIM, SPOILERS ALONG WITH AT LEAST SEVEN MORE.  ONCE THEY WERE ON GROUND THEY HAD LIGHT SMOKE IN COCKPIT.  PERFORMED THE EICAS OPS TEST WITH NO DEFECTS NOTED.  WHEN THE DCU WAS REMOVED, CAN ODOR A VERY FAINT BURNING ODOR FROM THE UNIT.  NO OTHER NOTICEABLE DEFECTS.  DCU WAS R & R.
